Wednesday, January 19, 2011

Ugh.

I've been trying so hard to be positive...mind over matter and all that jazz.  But today I feel like I've been hit by a bus.  Everything hurts. I'm exhausted.  My head feels like it's in a vice. I've got bruises everywhere. And my stomach is huge. 
I hate Repronex.












Ok enough complaining. Tomorrow will be  better. Right??


Bridget

9 comments:

  1. Aww, that sounds awful. I hope it gets better!

    ReplyDelete
  2. oh gosh...this too will pass. I am sorry today was a bad day...hoping tomorrow is better!

    ReplyDelete
  3. Just started following you and caught up on old posts at lunch today. Sounds like a crap day...hope things start looking up for you.

    ReplyDelete
  4. Hope it gets easier. Hang in there!

    ReplyDelete
  5. Thank you for the support- it really helps!

    ReplyDelete
  6. Hope today is better! If it makes you feel better I sat behind my desk all day today because there was no way I could button my pants :) Gotta love the bloating from these meds!

    ReplyDelete
  7. I've been thinking of you and I know firsthand how much Repronex blows. We are so not friends. And I have no right to tell you to keep positive but because I'm on the other side of the transfer now, I can say that the pain will subside, the bruises will heal (unless you start doing Heparin injections 2x/day) and Repronex doesn't last forever. I'm glad things are moving along for you!

    ReplyDelete

I would love to hear what you have to say!